MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03L77-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated potassium result generated by the architect c16000 processing module for a patient.The sample was repeated, and a lower result was obtained.The following data was provided: customer¿s normal range: 3.5 to 5.0 mmol/l.Sid: (b)(6) initial result = 9.1 mmol/l; repeat result = 4.9 mmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Section a1: patient identifier: complete sample id is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The customer support specialist advised the customer to recalibrate the reagent probe (r1a) and clean the mixers.The customer performed these procedures and the issue was resolved.The reagent probe was determined to be the likely cause of the result issue.An instrument service history review for c1601804 revealed no additional service ticket associated with discrepant or erratic patient results.A review of complaint and trending data for the architect c16000 processing module did not identify any similar issues as described in this complaint.Additionally, a review of complaint and trending data associated with the reagent probe did not identify an increase in complaint activity.The device history record was reviewed, and no non-conformances or potential non-conformances were identified.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency of the architect c16000 processing module, serial number (b)(6), or the reagent probe was identified.
 
Event or Problem Description
The customer observed a falsely elevated potassium result generated by the architect c16000 processing module for a patient.The sample was repeated, and a lower result was obtained.The following data was provided: customer¿s normal range: 3.5 to 5.0 mmol/l.Sid (b)(6) initial result = 9.1 mmol/l; repeat result = 4.9 mmol/l.There was no impact to patient management reported.

Brand Name
ARCHITECT C16000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21966935
Report Number3016438761-2025-00264
Device Sequence Number8123068
Product Code JJE
UDI-Device Identifier00380740005924
UDI-Public(01)00380740005924
Combination Product (Y/N)N
Initial Reporter CountryRS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONC ICT DILUENT, 02P32-50, (B)(6) ; CONC ICT DILUENT, 02P32-50, (B)(6)
Patient SexUnknown